Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I was on Depo for 6 months (2 shots).  My 3rd shot was due November 10th, but I didn't get it because it gave me horrible mood swings, headaches, cramps after sex.  Not to mention, I have been bleeding everyday since my first injection (going on 7 months!!).  If I have any kind-of sexual activity I bleed even worse and the cramps are so painful I'm not even interested in sex anymore.  I spoke with my doctor, she said there is nothing she can do and this is all normal.  I recently just started taking Lo Loestrin, and I was wondering if this could help me stop bleeding??  I realize everyone is different.. I am just looking for someone who has had a similar situation with depo.

Loading...

I was on depo for about 3 months and had continuous spotting. I really didnt like that. Once i stopped taking the shots my period went back to normal. Most birth control pills help regulate your period and depending on your estrogen levels (to possibly why you are bleeding so much) only your doctor can prescribe the right doses of progesterone in birth control pills. Hope this helps:)
Reply

Loading...

Tarajojo: I did the same as you, it was awful!
Reply

Loading...

Hey there tarajojo, I know it's been over a year ago since you posted, but I was wondering what were your outcomes? I'm going through the exact same experience, 2 shots of depo with non stop bleeding and roller coaster mood swings. I am also thinking about switching to Lo Loestrin instead of getting my third shot. DId that stop your bleeding? Did the Lo Loestrin have any other side effects?
Reply

Loading...